# SDR FDEA201108173321

- Difficulty date: August 17, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652082755
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TOP TEE OF FLOORBEAM, BS 440 BETWEEN LBL 24 TO LBL 45.  CUTOUT DAMAGED AREA,  FABRICATED FLOORBEAM UPPER TEE REPAIR & REPAIR PARTS AND INSTALLED IAW SRM 53-10-8 FIG 3.
